MathSciNet Relay Station
MathSciNet bibliographic data
MR929093 42A38 (42B25 44A15)
Barceló, Juan Antonio; Córdoba, Antonio Juan Band-limited functions: $L^p$-convergence. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 2, 163–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement